University Energy Institute Leaders – 2020 Virtual Summit September 22, 2020 1-4pm EDT

Proposed Agenda_v2:

1pm	Welcome & Overview, Agenda, Goals for Session, Breakout Session Preferences*
1:05pm	Subcommittee Report – Governance (10 min) – David Cole cole.618@osu.edu
1:15pm	Subcommittee Reports (3-5 minutes each)
	1:15pm Energy Research - Varun Rai <u>varun.rai@mail.utexas.edu</u>
	1:20pm Fundraising - Joshua Hodge jhodge@mit.edu
	1:25pm Industry Relations - Bruce Logan blogan@psu.edu
	1:30pm Government Engagement - Glenda Wylie glenda.wylie@ttu.edu
	1:35pm Communications & PR - Valentini Papa valentini@tamu.edu
	1:40pm Membership - Ginger Sigmon gsigmon@nd.edu
1:45pm	Discussion of Joint Principles Statement (30 min) - Elizabeth Wilson, Morgan Bazilian, Anna
	Siefken
2:15pm	Breakout Rooms – Overview of Goals & Topics (*Please designate your preference before
	this session begins)
	1: Network Value Proposition – How do we build stronger connections?
	2: Equity in Energy – How can we respond both individually and as a collective?
	3: Education – What focus areas exist for alignment between universities?
	4: Policy Impacts – How can we maximize our policy work together?
2:20pm	Breakout Discussions Begin (30 min)
2:50pm	General Session Reports from Breakout Sessions
3:20pm	Additional Discussion, General Announcements – If you have an announcement for the
	group, please prepare one (1) slide.
3:50pm	Wrap-up and Conclusion – Next meeting(s), LinkedIn Group, and Subcommittee
	engagement
4pm	Finis